Hi all - Curious if anyone has experienced problems with erratic bms while taking IVSM and prednisone? Finished my 5 day IV and now on day 3 of prednisone taper. The first 3 days I couldn't go at all now I'm going 3-4 times a day.
Unfortunately this is causing my nether-regions a bit of discomfort and anxiety on my part not knowing which potty break will be a controlled action or surprise attack!!
This round of treatment I'm not really that hungry, just eating to take my meds and drinking lots of water. Been extremely thirsty though.
Any tips or suggestions on what I can maybe take or do to get this corrected.
Well, yes. I just completed a 3 day treatment. The constipation tends to come because you body is holding on to every ounce of fluid it can. The ans you begin to get some releif fdrom the sweling, it all has to go somewhere. I had the same problem.
I find that calcium helps, and the solumedrol depletes your cacium supplies anyway. And, drinking lots of water, although counterintuitive, appears to help. Usually within 5 days after, I am back to normal.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.